Alert archive / Ohio / Gale Warnings in 2019
Gale Warning 1, NWS Cleveland, OH
NWS Cleveland, OH issued this gale warning at Jan 19, 2019, 4:00 AM EST. It took effect at Jan 19, 2019, 3:00 PM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2019, 4:00 AM EST (09:00 UTC)
- In effect from
- Jan 19, 2019, 3:00 PM EST
- Expired
- Jan 20, 2019, 3:41 AM EST
- In force
- 13 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
014 WHUS71 KCLE 190900 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 400 AM EST Sat Jan 19 2019 LEZ142>149-191700- /O.EXT.KCLE.SC.Y.0009.000000T0000Z-190119T2000Z/ /O.NEW.KCLE.GL.W.0001.190119T2000Z-190120T0900Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 400 AM EST Sat Jan 19 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM EST SUNDAY... The National Weather Service in Cleveland has issued a Gale Warning, which is in effect from 3 PM this afternoon to 4 AM EST Sunday. * WINDS...East winds of 15 to 25 knots will become northeast and increase to 30 knots this afternoon. For tonight, northeast 35 knot gales will develop. The winds will back to the north and begin to diminish late tonight. * WAVES/SEAS...Waves building to 6 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. A Gale Warning is issued when winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and a properly equipped vessel. Mariners without the proper experience and vessel remain in port or should seek safe harbor prior to the onset of gale conditions. && $$ LEZ061-162>169-191700- /O.NEW.KCLE.GL.W.0001.190119T2000Z-190120T0900Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 400 AM EST Sat Jan 19 2019 ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM EST SUNDAY... The National Weather Service in Cleveland has issued a Gale Warning, which is in effect from 3 PM this afternoon to 4 AM EST Sunday. * WINDS...East winds of 15 to 25 knots will become northeast and increase to 30 knots this afternoon. For tonight, northeast 35 knot gales will develop. The winds will back to the north and begin to diminish late tonight. * WAVES/SEAS...Waves building to 6 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning is issued when winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and a properly equipped vessel. Mariners without the proper experience and vessel remain in port or should seek safe harbor prior to the onset of gale conditions. && $$
4 follow-up statements
592 WHUS71 KCLE 191507 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1007 AM EST Sat Jan 19 2019 LEZ142>149-192315- /O.CON.KCLE.SC.Y.0009.000000T0000Z-190119T2000Z/ /O.CON.KCLE.GL.W.0001.190119T2000Z-190120T0900Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 1007 AM EST Sat Jan 19 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM EST SUNDAY... * WINDS...East winds of 15 to 25 knots will become northeast and increase to 30 knots this afternoon. For tonight, northeast 35 knot gales will develop. The winds will back to the north and begin to diminish late tonight. * WAVES/SEAS...Waves building to 6 to 12 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. A Gale Warning is issued when winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and a properly equipped vessel. Mariners without the proper experience and vessel remain in port or should seek safe harbor prior to the onset of gale conditions. && $$ LEZ061-162>169-192315- /O.CON.KCLE.GL.W.0001.190119T2000Z-190120T0900Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 1007 AM EST Sat Jan 19 2019 ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM EST SUNDAY... * WINDS...East winds of 15 to 25 knots will become northeast and increase to 30 knots this afternoon. For tonight, northeast 35 knot gales will develop. The winds will back to the north and begin to diminish late tonight. * WAVES/SEAS...Waves building to 6 to 12 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning is issued when winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and a properly equipped vessel. Mariners without the proper experience and vessel remain in port or should seek safe harbor prior to the onset of gale conditions. && $$
309 WHUS71 KCLE 192026 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 326 PM EST Sat Jan 19 2019 LEZ142>149-200430- /O.EXP.KCLE.SC.Y.0009.000000T0000Z-190119T2000Z/ /O.CON.KCLE.GL.W.0001.000000T0000Z-190120T0900Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 326 PM EST Sat Jan 19 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS...Northeast 35 knot gales. The winds will back to the north and begin to diminish Sunday morning. * WAVES/SEAS...Waves building to 6 to 12 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning is issued when winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and a properly equipped vessel. Mariners without the proper experience and vessel remain in port or should seek safe harbor prior to the onset of gale conditions. && $$ LEZ061-162>169-200430- /O.CON.KCLE.GL.W.0001.000000T0000Z-190120T0900Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 326 PM EST Sat Jan 19 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * WINDS...Northeast 35 knot gales. The winds will back to the north and begin to diminish Sunday morning. * WAVES/SEAS...Waves building to 6 to 12 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning is issued when winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and a properly equipped vessel. Mariners without the proper experience and vessel remain in port or should seek safe harbor prior to the onset of gale conditions. && $$
406 WHUS71 KCLE 200213 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 913 PM EST Sat Jan 19 2019 LEZ061-142>149-162>169-200900- /O.CON.KCLE.GL.W.0001.000000T0000Z-190120T0900Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 913 PM EST Sat Jan 19 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * WINDS...Northeast 35 knot gales. The winds will back to the north and begin to diminish Sunday morning. * WAVES/SEAS...Waves building to 6 to 12 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning is issued when winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and a properly equipped vessel. Mariners without the proper experience and vessel remain in port or should seek safe harbor prior to the onset of gale conditions. && $$ Garnet
995 WHUS71 KCLE 200841 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 341 AM EST Sun Jan 20 2019 LEZ144>149-201645- /O.CAN.KCLE.GL.W.0001.000000T0000Z-190120T0900Z/ /O.NEW.KCLE.SC.Y.0010.190120T0841Z-190121T1500Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 341 AM EST Sun Jan 20 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST MONDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect until 10 AM EST Monday. The Gale Warning has been cancelled. * WINDS...North 20 to 30 knots with gusts up to 35 knots. * WAVES...6 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ142-143-201645- /O.CAN.KCLE.GL.W.0001.000000T0000Z-190120T0900Z/ /O.NEW.KCLE.SC.Y.0010.190120T0841Z-190121T0300Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 341 AM EST Sun Jan 20 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect until 10 PM EST this evening. The Gale Warning has been cancelled. * WINDS...North 20 to 30 knots with gusts up to 35 knots. * WAVES...5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ061-162>169-200945- /O.CAN.KCLE.GL.W.0001.000000T0000Z-190120T0900Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 341 AM EST Sun Jan 20 2019 ...GALE WARNING IS CANCELLED... The National Weather Service in Cleveland has cancelled the Gale Warning. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Jan 19, 1:07 AM EST, 2 hours 53 minutes earlier.
Area forecast discussion, Jan 19, 1:07 AM EST, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
107 AM EST Sat Jan 19 2019
.SYNOPSIS...
Weak high pressure over the region this evening will drift east
overnight as low pressure over the Southern Plains moves to the
central Mississippi Valley by morning. The low pressure area
will track to eastern Kentucky by Saturday evening and spread
significant snowfall to much of the area. The low pressure area
will move to New Jersey by Sunday morning as arctic high
pressure begins to build into the region in the wake of the
storm.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Snow is quickly spreading east this evening. Light snow is being
observed in surface observations over southern lower Michigan.
I will increase the timing of the snow slightly over northwest
Ohio by a few hours. The snow is light with visibilites ~
2 miles so accumulations late this evening if any will be
light. The moderate snow is still well to the west and will
arrive in northwest Ohio near day break. I will also make a few
adjustments to the hourly temperatures to reflect current
trends. The rest of the forecast appears to be on track.
Previous Discussion...
Fairly quiet conditions are expected this evening as high
pressure drifts east of the region. Then our attention shifts to
the developing storm system now over the Southern Plains. A
dual jet structure has developed over the country with two areas
of upper vertical motion. The entrance region of the Quebec jet
will spread a streak of snow from TOL to nw PA by morning.
Perhaps an inch can fall near TOL. Meanwhile the southern stream
jet will progress east with its attendant surface low.
Dual Jet structure will remain over the eastern states on
Saturday and enhance cyclogenesis over the Ohio Valley.
Isentropic lift associated with this storm will spread snow
across the region Saturday morning. Only snow is expected as the
thermal profiles remain below freezing through the column.The
snowfall will intensify and become moderate to heavy from about
noon into the evening. Naturally the various model solutions
offer a range of QPF with the general trend of less snow in the
northwest Ohio with about 5" near TOL with the max along and
north of US Route 30 east of MFD of about 8-10". NW PA will have
a bit more with 10-11".
The snow will taper off from west to east in the evening. As
the storm approaches Saturday...the pressure gradient will
increase and increase winds across the region from west to east
from late morning into the afternoon. BUFKIT shows the mixing
height reaching to levels to tap into the 40-45 knot winds aloft
so we can expected high wind gusts to mix down especially west
of I-71 in the open farmland.
High temperatures will be just below freezing. Temperatures will
plunge into the teens Saturday night.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
The main storm system will be pulling away from the region
Sunday morning. There will be lingering light snow over eastern
Ohio, secondary and primary Snowbelt areas Sunday morning.
Arctic air will spill in during the day on Sunday with slowly
falling temperatures. 850 mb temperatures will fall between -20C
to -25C Sunday afternoon and Sunday night. Temperature will
fall through the teens on Sunday to the single digits Sunday
night and Monday morning. Wind chills will fall to -10F to -20F.
A Wind Chill Advisory will likely be needed later this weekend.
Confidence low to medium on the Lake Effect potential because of the
dryness of the Arctic airmass. High res and model range guidance
show a northerly to north-northwest wind coming off Lake Huron
across the western/central portions of Lake Erie Sunday afternoon
through Monday. We will mention at least Lake Effect Snow Showers
are likely for secondary and primary Snowbelt areas with the
potential for a moderate to heavier snow band to form somewhere near
the Cleveland area into northeast Ohio and the higher terrain areas.
Several additional 3 to 6 inches of Lake Effect Snow is likely.
There is low confidence of 6 inches plus in the Snowbelt but yet to
be TBD. Lake Effect snow showers continue into Monday with a
decrease in snow showers Monday night. Temperatures start to rebound
by Tuesday as the Arctic airmass shifts eastward.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
A sharp negatively tilted trough will swing through middle of next
week with another cold front. Precipitation will be likely for the
mid week system with rain, snow, or a rain/snow mix. Confidence and
details are limited at this time. Models hint at another stronger
storm system possibly affecting the region and East Coast by the end
of next week with more snow and wind.
&&
.AVIATION /06Z Saturday THROUGH Wednesday/...
Widespread snow event to impact all terminals, with light snow
already falling at TOL, increasing in NW Ohio around 14Z, 15Z
in Cleveland, and 17Z in NW PA. MVFR ceilings will remain VFR
until snow develops followed by several hours of IFR and 1/2
mile visibilites in falling and blowing snow. Northeast winds
will increase through the day on Saturday with gusts to 30
knots at several terminals during the late afternoon and
evening. Winds will back to more northerly on Saturday night.
Periods of heavy snow are possible and will be most likely
between 1 and 8 PM, especially at MFD/CAK/YNG. Conditions will
begin to improve at the western terminals by 00Z but some
blowing snow may continue beyond that time.
OUTLOOK...Non-VFR in snow at times across the snowbelt on
Sunday and Monday. Non-VFR possible Wednesday.
&&
.MARINE...
Conditions will go down hill on the lake later tonight and during
the day on Saturday. Small Craft Advisory is in effect for Saturday
morning through Sunday evening. Winds will increase from the
northeast to the north 20 to 30 knots with gusts over 35 knots
likely. Waves will increase to 5 to 10 feet Saturday through Sunday.
Arctic air will move in over the weekend with freezing spray likely
given the very cold air, unfrozen lake, and strong gusty winds.
Winds will start to relax by Monday and become variable. Southerly
winds will return over the lake 15 to 25 knots middle of next week.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Winter Storm Warning until 4 AM EST Monday for OHZ010>014-
020>023-089.
Winter Storm Warning until 10 AM EST Sunday for OHZ009-017>019-
027>033-036>038-047.
Winter Storm Warning until 4 AM EST Sunday for OHZ003-006>008.
Coastal Flood Watch from 7 AM EST this morning through Sunday
morning for OHZ003-007-009.
PA...Winter Storm Warning until 4 AM EST Monday for PAZ001>003.
MARINE...Small Craft Advisory until 7 PM EST Sunday for LEZ142>149.
&&
SYNOPSIS...LaPlante
NEAR TERM...Garnet/LaPlante
SHORT TERM...Griffin
LONG TERM...Griffin
AVIATION...KEC
MARINE...GriffinHazardous weather outlook, Jan 18, 7:34 PM EST, 8 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 734 PM EST Fri Jan 18 2019 OHZ009-200045- Erie- 734 PM EST Fri Jan 18 2019 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST SUNDAY... ...COASTAL FLOOD WATCH IN EFFECT FROM 7 AM EST SATURDAY THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for north central Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. Coastal Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ006-008-200045- Wood-Sandusky- 734 PM EST Fri Jan 18 2019 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM EST SUNDAY... This Hazardous Weather Outlook is for northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-007-200045- Lucas-Ottawa- 734 PM EST Fri Jan 18 2019 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM EST SUNDAY... ...COASTAL FLOOD WATCH IN EFFECT FROM 7 AM EST SATURDAY THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. Coastal Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ017>019-027>033-036>038-047-200045- Hancock-Seneca-Huron-Wyandot-Crawford-Richland-Ashland-Wayne-Stark- Mahoning-Marion-Morrow-Holmes-Knox- 734 PM EST Fri Jan 18 2019 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST SUNDAY... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ010>014-020>023-089-PAZ001>003-200045- Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-Summit-Portage- Trumbull-Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford- 734 PM EST Fri Jan 18 2019 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM EST MONDAY... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-200045- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 734 PM EST Fri Jan 18 2019 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Heavy freezing spray is likely late Saturday night through Sunday evening as temperatures plunge into the teens and eventually single digits. In addition, rapid ice growth can be expected on Lake Erie Monday into Tuesday with an arctic airmass in place. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Garnet
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 7:37 AM EST | Lakeshore Flood Warning | CLE | Erie, Lucas, Ottawa | 20 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.